# SDR SWAA2019070834656

- Difficulty date: May 30, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A7711
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG HORIZONTAL PRESSURE DECK CRACKED AT BS. 671, RBL 42.  REPAIRED WEB CUTOUT PER SRM.
